| Model Number |
72011 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
12/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There is no suspicion of any infection and the patient reports no excessive physical activity after the implant.Surgical wound dehiscence is a known inherent risk of invasive procedures.Rejection of devices is also a known inherent risk of implantable components.It is unknown if the body was rejecting the device and pushed it through a weakened area of the skin, or if the puncture site opened first and allowed the implanted component a path to migrate outward.
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024.During a post-operation wound check on (b)(6) 2024 the patient was found to have the distal end of the implanted lead protruding through the skin at a surgical needle puncture site.The exposed lead was surgically explanted on (b)(6) 2024.The implantable pulse generator (ipg) was left implanted in anticipation of placing a new lead at a later date.